Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe abdominal pain for months. Improvement after taking vikadin. Undergone back surgery years ago. Suggestions?

HAVING SEVERE ABDOMINAL PAIN FOR 5 MONTHS NOW BEEN TO ER S AND NO ONE KNOWS SOME SAY IBS BUT I HAVE PAIN WHEN I GO TO BATHROOM STOOL, AND PAIN IF I DONT GO. ALL DAY LONG.WHEN I TAKE A VIKADIN THE PAIN STOPS FOR ABOUT 2 1/S HOURS ONLY TO CONTINUE AGAIN. ALL IN THE STOMACH I ALSO HAVE HAD BACK SURGERY YEARS AGO BUT STILL HAVE BACK PAIN ON OTHER PARTS OF THE BACK THAT WER E NOT OPERATED ON. VIKADIN HELPS BOTH STOMACH AND BACK PAIN
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Proctologist 's  Response
Hi, abdomen is a Pandora's box as said in our surgery books. A vague pain in abdomen especially related to stools do suggest bowel involvement. IBS is a syndrome (unknown diagnosis & unknown cause). A patient is labelled to have IBS only when other diagnosis are ruled out. Please get a Colonoscopy & C.T.Scan of abdomen done to find wheather you have any problem which needs specific treatment either surgery or medicines.
Take care. Wish u good health. Dr Pravin Gore. Laproscopic Colon - Rectal Surgeon & Proctologist.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor